# SDR R61A201711090869

- Difficulty date: November 9, 2017
- Submitted: November 25, 2017
- Operation: Air carrier
- Aircraft: N862RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000098
- Aircraft time: 32,683 hours, 19,387 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 17065639005
- Condition: Corroded
- Location: Frames 85-87
- Part time: 32,683 hours, 19,387 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND CORROSION ON THE R2 DOOR LOWER SILL BEAM. MAINTENANCE REMOVED AND REPLACED SILL BEAM IAW SRM 51-42-01. AIRCRAFT REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
